MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB

ENDOLOGIX SANTA ROSA OVATION IX; ILIAC LIMB
Model Number TV-IL1422120-J
Medical Device Problem Code Lack of Effect (4065)
Health Effect - Clinical Codes Aneurysm (1708); Clinical Endoleak (4843)
Date of Event 07/09/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The devices involved in this event will not be returned for evaluation and remain implanted in the patient.Patient medical records and imaging studies will be requested for further evaluation by a clinical specialist.If additional information pertinent to the incident is obtained, a follow-up report will be submitted.
 
Event or Problem Description
The patient was treated for an abdominal aortic aneurysm on (b)(6) 2024 with the implant of an alto abdominal aortic stent graft system, two additional ovation ix iliac limbs and an ovation ix extender.It was reported to endologix on (b)(6) 2024, that a possible type iiia endoleak or type ii endoleak was identified.An angiogram was performed on (b)(6) 2024.Reintervention was completed the same day confirming the type iiia endoleak between the bottom of ovation ix iliac limb and the ovation ix extender on the right side.This was sealed successfully with the implant of an additional ovation ix iliac limb.It was confirmed that there was no type ii endoleak.The patient was reported to be stable post-reintervention.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.Where possible, it is endologix practice to make at least three good faith efforts to retrieve a reported adverse event/incident related device as well as medical records and medical imaging.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.Endologix could not perform an evaluation of the device as the device remains implanted in the patient.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the type iiia endoleak of the right ovation ix iliac limb and ovation ix extender is unconfirmed.The additional endovascular procedure complaint is confirmed.This is moderately consistent with the reported adverse event/incident.The clinical assessment determined that there was evidence to reasonably suggest aneurysm enlargement of 13.5mm and a type ii endoleak occurred that was not included in the event as reported.The aneurysm enlargement and type ii endoleak were discovered during review of the ct scan dated 17 july 2024.It could not be definitely determined if the endoleak was a type iiia endoleak or a type ii endoleak (lumbar).Type ii endoleaks are anatomy related.Device, user, procedure or anatomy relatedness of complaint could not be determined.Procedure related harms could not be identified.The final patient status was reported as stable.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date ¿ updated.H6: investigation finding codes - remove code 3233.H6: investigation conclusion codes - remove code 11.

Brand Name
OVATION IX
Common Device Name
ILIAC LIMB
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key19812837
Report Number3008011247-2024-00084
Device Sequence Number18313861
Product Code MIH
UDI-Device Identifier00850007370336
UDI-Public(01)00850007370336(17)261027(10)FS102523-72
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-IL1422120-J
Device Lot NumberFS102523-72
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by Manufacturer09/26/2024
Initial Report FDA Received Date07/23/2024
Supplement Report FDA Received Date09/30/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALTO MAIN BODY (LN FS012024-18); OVATION IX EXTENDER (LN FS011524-13); OVATION IX ILIAC LIMB (LN FS030824-64); OVATION IX ILIAC LIMB (LN FS031224-21); OVATION IX ILIAC LIMB (LN FS092223-37); OVATION PRIME FILL POLYMER (LN FF111423-03)
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale